Jump to content
Rockingchaircat

Rockingchaircat Day 600

Recommended Posts

Rockingchaircat

This is weird. I'm STILL getting over mine.  This was one of the nastiest flus I've EVER gotten to enjoy. The brown mucus that I just kept producing for the longest while. I think it was roughly two months after that I FINALLY could stop coughing. Now the weird part? It's still going around locally, and when i meet folks that have had it, or are still going through it. I tend to get some of the symptoms, but only for a few hours.

Unfortunately, something else happens too. when I get over everything, all of my withdrawal symptoms return for a few days. Mild ones, but still there. It sucks.

Share this post


Link to post
Share on other sites
Happy2Heal

ugh that sucks RCC

I hope you're feeling better real soon

 

Share this post


Link to post
Share on other sites
Pedroknopfler

Hi Rockingchaircat. Did you have PSSD? How was/is your sexual response, libido, erection...?

Share this post


Link to post
Share on other sites
Rockingchaircat

July 9, 2018

 

Update.

 

I've just recently discovered that my BP is unusually high (191/91) With some medication, I've managed to get it to lower down to as low as 170/84. Better, but still a ways away from what it was before I started withdrawing from the Crap. The irony here? I don't smoke or drink. I exercise six to seven times a week. Even now my clothes have slowly been getting looser. Now, I'll have to be more vigorous in my weight loss.

Unfortunately, I do have to use a CPAP (still) to breathe at night. And yes, I STILL wake up in the middle of the night and stare at the ceiling way too much, too often. Though I have noticed that even with the use of the Lisinopril, that my energy levels have increased slightly.  My right knee ligament is mostly repaired now, so walking is getting easier. 

I discussed this issue with my boss. He mentioned that he too has had problems with his BP. Only his came to his attention when his BP was measured at 210/120.  Since then he's done everything he was supposed to, and it helped. For a while there, he lost enough weight, that he ended up having too low a BP. Then he gained weight back. I should be so lucky.

But, it's a goal.

Share this post


Link to post
Share on other sites
Rockingchaircat

Day 1091, August 14, 2018.

 

You know what I find really annoying? That I'm STILL,! Still getting withdrawal symptoms sporadically.

 

Don't get me wrong. I am enjoying life now. But I really really really would like these freaking symptoms to go the freak away now, thank-you-very-much. 

My windows are punctuated with the occasional wave. Last night I woke up with about a 15 second anxiety attack, then my skin burned on my arms for about a half hour. It wasn't like the usual 'spearmint burn' that it had been previously. This one felt more like black-pepper had been applied to the skin of both arms.

A couple of weeks ago, I kept getting restless leg just after going to sleep at night. Yet when I take a nap during the day, I don't get them then. OH noes! JUST when I'm going to bed for the night.

 

And just recently, I discovered that my Blood Pressure was just a teensy bit on the high side (191/94). I talked to a Medico and got some pills for that now. It's made a world of difference, and I have energy again because I'm not out of breath all of the time. Yesterday morning, my BP was 124/69.  Which is quite the improvement. 

 

Getting my blood pressure under control was great. I've been actually in a good mood far more often now. Though I do find myself with bits of rage, and some anger  management issues due to the frustration for the agonies of withdrawal. 

 

Oh, I did manage to convince someone to get off of Anti-D's in real life. I directed her towards this website, after she'd come to me about advice concerning the pills. She had been thinking about trying another pill after her first set pooped out. After she'd read other's accounts here, and after talking with me, she decided that she was going to get off and stay off the pills entirely. It's worked out well for her, and she has decided to start working towards getting her pilot's license! It's so good to see someone doing so well!

 

 

Share this post


Link to post
Share on other sites
Pepita
21 minutes ago, Rockingchaircat said:

Day 1091, August 14, 2018.

 

You know what I find really annoying? That I'm STILL,! Still getting withdrawal symptoms sporadically.

 

Don't get me wrong. I am enjoying life now. But I really really really would like these freaking symptoms to go the freak away now, thank-you-very-much. 

My windows are punctuated with the occasional wave. Last night I woke up with about a 15 second anxiety attack, then my skin burned on my arms for about a half hour. It wasn't like the usual 'spearmint burn' that it had been previously. This one felt more like black-pepper had been applied to the skin of both arms.

A couple of weeks ago, I kept getting restless leg just after going to sleep at night. Yet when I take a nap during the day, I don't get them then. OH noes! JUST when I'm going to bed for the night.

 

And just recently, I discovered that my Blood Pressure was just a teensy bit on the high side (191/94). I talked to a Medico and got some pills for that now. It's made a world of difference, and I have energy again because I'm not out of breath all of the time. Yesterday morning, my BP was 124/69.  Which is quite the improvement. 

 

Getting my blood pressure under control was great. I've been actually in a good mood far more often now. Though I do find myself with bits of rage, and some anger  management issues due to the frustration for the agonies of withdrawal. 

 

Oh, I did manage to convince someone to get off of Anti-D's in real life. I directed her towards this website, after she'd come to me about advice concerning the pills. She had been thinking about trying another pill after her first set pooped out. After she'd read other's accounts here, and after talking with me, she decided that she was going to get off and stay off the pills entirely. It's worked out well for her, and she has decided to start working towards getting her pilot's license! It's so good to see someone doing so well!

 

 

I know you are frustrated right now but as you say: all in all you're doing well - and you're "only" in for 3 years. How long have you been on meds? 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×

Important Information

By using this site, you agree to our Terms of Use.